| Model Number |
04.168.490S |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Injury (2348); No Code Available (3191)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, the antirotation screw for the femoral neck system (fns) was removed due to failure because the patient was a bad candidate.There was no surgical delay but the patient did not heal properly.This report is for one (1) neck fix anti-rotation scr l90 tan.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B3: date of event reported as 2020; however date of postoperative fns anti-rotation screw breakage is unknown.H6: patient code 3191 used to capture additional medical/surgical intervention required.G4: the incorrect g4 date was inadvertently utilized in initial medwatch.The correct date is september 18, 2020. device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, patient underwent removal of a broken antirotation screw for femoral neck system (fns).All other implants did not malfunction.Implant date was sometime in (b)(6) 2020.There was no surgical delay.The removal was completed.Patient did not heal properly.Concomitant devices reported: unknown locking screw (part# unknown, lot# unknown, quantity 1); fn plate (part# 04.168.000, lot# 5l77162, quantity 1); fns bolt (part# 04.168.290, lot# 31p8658, quantity 1).This report is for one (1) antirotation screw for femoral neck sys 90mm length.